# SDR QXEA200400288

- Difficulty date: April 23, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 16,285 hours, 22,748 cycles
- System (JASC): 1430 · Fasteners
- Part: Screw
- Condition: Loose
- Location: Zone 800
- Part time: 16,285 hours, 22,748 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR CATCHES ON OPENING. APPEARS TO BE CATCHING ON LOOSE HINGE SCREW. MAINTENANCE TIGHTENED SCREW ON MAIN CABIN DOOR HANDLES. OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
